# SDR UPS01435673

- Difficulty date: April 23, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FX - BODY FAIRING SUPPORT SURFACE CORROSION AT LBL 58 FROM STA 1170-1230.     LT STA 1170-1230 LBL 58 BODY FAIRING SUPPORT SURFACE REPLACED AS PER SRM 51-40-04 FIG 1.
